Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Bleeding heavily after having sex. What can this be?

im 15 year old girl and i had sex with my boyfriend three days ago and the next day i began to bleed as if i was on my period. i don t feel sick or anything, just that I m bleeding enough to go through my pad. we used a condom but it was rough sex. he was my first but he had sex with other girls. I m pretty sure he doesn t have any STI s but I m not 100% sure. and I m supposed to get my period in about 10-15 days. what can this be?
Asked On : Sat, 4 Aug 2012
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2016

Rough sex and deep penetration may cause rupture of hymen (first time sex more common) with blunt trauma inside vagina which can cause this type of bleeding. It will stop automatically within 2 to 3 days in general.

However, you can take tranexamic acid group of medicine to arrest bleeding and consult with gynecologist for clinical examination. Maintain genital hygiene. Good luck.

Answered: Mon, 24 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor